# SDR ASAA2019042639143

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 6,640 hours, 1,768 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS II AIR BLEED FAULT MSG ON ECAM GROUNDED - YES. RESET C/BS CHECK GOOD PER AMM36-11-00, T
